Pure virtual braids homotopic to the identity braid

Volume 202 / 2009

H. A. Dye Fundamenta Mathematicae 202 (2009), 225-239 MSC: Primary 57M27. DOI: 10.4064/fm202-3-2

Abstract

Two virtual link diagrams are homotopic if one may be transformed into the other by a sequence of virtual Reidemeister moves, classical Reidemeister moves, and self crossing changes. We recall the pure virtual braid group. We then describe the set of pure virtual braids that are homotopic to the identity braid.

Authors

  • H. A. DyeMcKendree University
    701 College Road
    Lebanon, IL 62254, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image